



## MSc Clinical Embryology Research Talks 2024 Anne Anderson Lecture Theatre Tuesday 2<sup>nd</sup> July 2024

09:15 Introduction from Professor Kevin Coward

### SESSION 1 (15 minutes per candidate)

#### Chair Session 1: Ms Rajwa Mecca

- **09:30** Iryna Ivanova: Identifying and analyzing the cellular composition of testicular organoids developed from frozen or fresh tissue.
- **09:45** Nicole Moosbrugger: Impact of tissue fixation on ECM expression in mouse ovarian tissues.
- **10:00 Karina Lo:** Investigating calcium dynamics during the generation of the first heartbeat in the developing mouse embryo.
- **10:15** Eloise Passarella: Understanding the relationship between the appearance of endometriosis and broader clinical features.
- **10:30 Isabella Honess:** Characterising the early postpartum mammary cell transcriptome.
- **10:45 Liyanka Singhvi:** Recombinant human Phospholipase C zeta (PLCζ) protein and its potential therapeutic application.
- **11:00 Malak Amer:** Investigating the 'do not eat me' signal, CD47 in peritoneal fluid derived extracellular vesicles in endometriosis.
- 11:15 COFFEE BREAK





# MSc Clinical Embryology Research Talks 2024 Anne Anderson Lecture Theatre Tuesday 2<sup>nd</sup> July 2024

## <u>SESSION 2 (15 minutes per candidate)</u>

#### Chair Session 2: Ms Abigail Freeman Blatchford

- **11:30 Phoebe Laslett:** Fluorescence-Based Nanoparticle Tracking Analysis for Characterisation of Endometrial Extracellular Vesicles.
- **11:45 Tiya Mistry:** Comparative analysis of reptile and mammal embryogenesis.
- **12:00** Sara Hajian: Analysis of DNA from human embryos subjected to CRISPR-Cas9 genome editing.
- **12:15 Emily Robertson:** Can extracellular vesicles be used as a non-invasive delivery nanotool to deliver Phospholipase C zeta (PLCζ) to oocytes?
- **12:30** Joy Ngoloma: Endometrial EV's throughout the menstrual cycle detecting decidualisation and endometrial receptivity.
- **12:45** Margherita Mazzaschi: A comparison of testicular organoids generated from testicular tissue and from a combination of sorted cell lines.
- **13:00 Bruce Creaner:** Investigating the role of macrophages in the regenerating heart.
- 13:15 LUNCH





# MSc Clinical Embryology Research Talks 2024 Anne Anderson Lecture Theatre Tuesday 2<sup>nd</sup> July 2024

# <u>SESSION 3 (15 minutes per candidate)</u>

Chair Session 3: Ms Jasmine Liu

- **14:00 Gayathri Venkatakrishnan:** Gain of function mutations in the FGF/RAS/MAPK pathway: an advantage or hinderance to male fertility?
- 14:15 Catia Huang: Cyprus Women's Health Research (COHERE) Initiative.
- **14:30 Annie Wang:** Perinatal mental health: Investigating the role of social and other determinants in rural India and similar contexts.
- 14:45 Quinn Obrigewitch: Endometrial MAIT immune cells in endometriosis.
- **15:00 Caroline Zack:** Understanding placental transport of vital nutrients in pregnancy.
- **15:15** Nicholaus Mazuguni: Genetic screening of the bidirectional promoter region of Phospholipase C Zeta (PLC $\zeta$ ) to identify mechanisms responsible for the diversity of protein expression.
- **15:30 Kate Fowler:** Investigation into the effect of delayed freezing on ovarian cryopreservation.
- **15:45 CREAM TEA**